advertisement
Question
Posted by: Edna | 2009-03-18

Sexual Dysfunction becaus of medication

My partner and I are now together for about 9 months. Everything is perfect in our relationship except in the bedroom, there is no intimacy in our relationship in other words, no sex. My partner is on medication for many years for anxiety disorder. The other day I read the pamphlet of the pills his taking and sow that one of the definite side effects of the medication is Sexual Dysfunction. I think that’ s the reason why he is not interested in sex at all. Is there anything he can take to counteract the side effect of Sexual Dysfunction or is there other medication that he can take for his anxiety disorder that will do the same as his current medication but without the negative side effects.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Yes there will be, he needs to speak to his prescribing doctor and ask for alternatives which will still be effective with his anxiety disorder but which have less effect on libido!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: JJ | 2009-03-18

I would rather he go see a good homeopath. Most medications have some or other side effects. U don' t need him taking another medication to counteract his sexual dysfunction. Homeopathic remedies usually don' t have side effects but need to be prescribed by a qualified homeopath, preferably one who is also a doctor. Good luck

Reply to JJ
Posted by: J | 2009-03-18

firstly good on you for sticking around ...listen iam on so much crap that somedays i dont know if iam coming or going so what i do is take a few cillis which is only 20 mg and in a couple of days iam normal for about 3 days it helps tempary ..it also depends on the guys age ..they say that the so called specialist can help with longer results and more permanent so i would sugest you give them a try first good luck ..you will need it ...

Reply to J

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement